# SDR SIMA20131023003

- Difficulty date: October 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 23,851 hours, 19,827 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 14567291001
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING HAS CRACKED BRACKET, FOR LATERAL WING TO FUSELAGE PANEL 195,  AT OR NEAR RIB 1 ABOUT HALFWAY BETWEEN THE LEADING AND T/E OF WING.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
